MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; MOBILELINK ACETABULAR CUP SYSTEM, SHELL,MULTI HOLE, UNCEMENTED, TRABECULINK, O.D

WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; MOBILELINK ACETABULAR CUP SYSTEM, SHELL,MULTI HOLE, UNCEMENTED, TRABECULINK, O.D
Model Number 183-401/50
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The entire screw, including the head, slipped through the hole in the cup.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
MOBILELINK ACETABULAR CUP SYSTEM
Common Device Name
MOBILELINK ACETABULAR CUP SYSTEM, SHELL,MULTI HOLE, UNCEMENTED, TRABECULINK, O.D
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key25108420
Report Number3004371426-2026-00034
Device Sequence Number9326807
Product Code LPH
UDI-Device Identifier04026575365166
UDI-Public04026575365166
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K222066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number183-401/50
Device Catalogue Number183-401/50
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale